# SDR YENA200229

- Difficulty date: November 18, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1968
- Aircraft time: 709 hours, 290 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 187, JFK TO MCO, SMELLED SMOKE, NONE VISIBLE, FLIGHT ATTENDANT REPORTED 2 FWD COFFEEMAKERS BREAKERS POPPED. RETURNED TO JFK, REMOVED AND REPLACED COFFEEMAKER, PERFORMED GENERAL VISUAL INSPECTION OF AREA BEHIND COFFEEMAKERS AND REMOVED FWD GALLEY ELECTRICAL CONTROL PANEL, ACCOMPLISHED GENERAL INSPECTION, NO PROBLEM NOTED.
